Ukrainian Mathematical Journal

, Volume 62, Issue 3, pp 373–379 | Cite as

On the relation between measures defining the Stieltjes and the inverted Stieltjes functions

  • J. Gilewicz
  • M. Pindor
Article

A compact formula is found for the measure of the inverted Stieltjes function expressed by the measure of the original Stieltjes function.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. Gilewicz, “The open problems,” J. Comput. Appl. Math., 48, 230 (1993).MathSciNetGoogle Scholar
  2. 2.
    F. Peherstorfer, “The open problems,” J. Comput. Appl. Math., 48, 230–233 (1993).CrossRefMathSciNetGoogle Scholar
  3. 3.
    J. Gilewicz, “Approximants de Padé,” Lect. Notes Math., 667, 207 (1978).MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2010

Authors and Affiliations

  • J. Gilewicz
    • 1
  • M. Pindor
    • 1
  1. 1.Centre de Physique ThéoriqueMarseilleFrance

Personalised recommendations